# SDR COMA0260223

- Difficulty date: April 2, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 13,476 hours, 12,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plank
- Part number: 601R10045
- Condition: Cracked
- Location: Wing
- Part time: 13,476 hours, 12,855 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON RT LOWER WING PLANK AT PANEL 640DB.REPAIRED I/A/W 601R-57-21-030.
